Show simple item record

dc.contributor.authorZeng, Chongchun ( )
dc.date.accessioned2019-11-22T18:48:09Z
dc.date.available2019-11-22T18:48:09Z
dc.date.issued1999-03-18
dc.identifier.citationZeng, C. (1999). Persistence of invariant manifolds for perturbations of semiflows with symmetry. Electronic Journal of Differential Equations, 1999(16), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8883
dc.description.abstractConsider a semiflow in a Banach space, which is invariant under the action of a compact Lie group. Any equilibrium generates a manifold of equilibria under the action of the group. We prove that, if the manifold of equilibria is normally hyperbolic, an invariant manifold persists in the neighborhood under any small perturbation which may break the symmetry. The Liapunov-Perron approach of integral equations is used.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSemiflowen_US
dc.subjectInvariant manifolden_US
dc.subjectSymmetryen_US
dc.titlePersistence of Invariant Manifolds for Perturbations of Semiflows with Symmetryen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record